ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Markov Chains, Gauss Soups, and Compromise Dynamics

Krause, U. (2009) Markov Chains, Gauss Soups, and Compromise Dynamics. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). pp. 59-66. ISSN 00002-3043

[img]
Preview
PDF
Download (245Kb) | Preview
    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Aug 2012 14:33
    Last Modified: 30 Aug 2012 14:33
    URI: http://mathematics.asj-oa.am/id/eprint/198

    Actions (login required)

    View Item